# SDR SWAA2019032831147

- Difficulty date: March 20, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FORWARD SIDE OF FRAME GUSSET CRACKED AT BS 500D, STR 19L, INBOARD RADIUS.  R&R GUSSET IAW SRM AND DWG.
